See Alike in...

Alike App

Browser

Avie

851d

I was very active a few years ago- Olympic weight lifting and the likes. My gi issues flared up and my cardiologist told me to take a break for a year, so I hesitantly did. Now? My joints are the worst they literally ever have been and my pain is horrific. My pots specialist wrote me a script for Low Dose Naltrexone but I’m already on SO many meds I’m hesitant to fill it. I go to PT two times a week and work 45 hours a week, so between my fatigue, pt and working I don’t know what else to do! I want to slowly gain that muscle back to help my joints but now it feels impossible. Do any of you workout?

Top reply
    • Margot

      850d

      No problem. I definitely feel the same way about managing appointments, insurance and medications. Trying to make calls, sort out side effects, and just navigate everything is like a full time job in itself. I get overwhelmed and I’m not working 45 hours a week like you, so I think hiring someone sounds absolutely necessary. I think there are people out there that can help with the details so things feel easier. The fatigue could definitely be med related, so maybe try looking up the side effects of all your meds and see if fatigue is listed on any and cut the ones that list it one at a time to see if anything makes a difference? If you can, I know sometimes a med can’t be cut out. Be kind to yourself.

    • Margot

      850d

      No problem. I definitely feel the same way about managing appointments, insurance and medications. Trying to make calls, sort out side effects, and just navigate everything is like a full time job in itself. I get overwhelmed and I’m not working 45 hours a week like you, so I think hiring someone sounds absolutely necessary. I think there are people out there that can help with the details so things feel easier. The fatigue could definitely be med related, so maybe try looking up the side effects of all your meds and see if fatigue is listed on any and cut the ones that list it one at a time to see if anything makes a difference? If you can, I know sometimes a med can’t be cut out. Be kind to yourself.

    • Avie

      850d

      Thank you Margot! I have a treadmill I can use on my break at work - I need to get better at it. I struggle because of my fatigue and how many things I have to manage (appointments and the likes). I sometimes sincerely contemplate working more to hire somebody to help me with the doctors and insurance communications lol. I was on naltrexone at a higher dose years ago and didn’t have many issues but I’m on other meds it could complicate like my beta blockers and allergy meds could be less effective. So I want to make sure it’s worth it. I’m on 15 meds I think? It’s so many. I’ve been trying to get off some as I think my fatigue is partially due to the number of meds. Thanks for the support!!

    • Margot

      850d

      The best one for me is walking, but I know that isn’t easy after work. I got a treadmill and it has made a world of difference. It sounds counterintuitive but my pain gets a lot worse if I don’t keep moving and that stops me from working out and the cycle continues. I started slow just walking a little bit each day and worked up a bit and it’s helped improve my mood a ton and kept me active. My treadmill has an option to take filmed walks around the world too so if kind of gets you out of your head and your house, which helps if you’re working a lot and then at home. If that isn’t an option, tai chi is easy on joints, can be done anywhere and shouldn’t cause any pain. If it does, you can do all the movements seated or laying down and work your way up to standing. I’ve also heard swimming is the best on joints if you have access to a pool. I would also reach out on this app about low dose naltrexone. I just did that and other people taking it answered my questions about side effects. I was also hesitant to start it because of all my meds.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion